# SDR SWAA2017101917193

- Difficulty date: September 28, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LT SIDE ANGLE CORRODED BETWEEN BS 500+5 TO 500C+11, LBL 21. REPAIRED THE ANGLE IAW SRM.
